Leeshers (leeshers) wrote in vaginapagina,
Leeshers
leeshers
vaginapagina

Periods and HBC

Hi LJ!

Was just wondering about something. Went in for my annual yesterday and questioned my doc about something I am experiencing. I lost a bunch of weight and went on Yaz at the same time, and pretty much havent had a period since. That was about 2 years ago. I dont stack pills, and dont get any breakthrough bleeding.

I am trying to regain some of the weight I lost, but my doctor seemed to think it was the Yaz that might be causing my lack of period. She said its pretty common.

Is anyone else on Yaz who has had this problem? Im 30 by the way, on some sort of HBC for about 10 years and had regular periods (especially while on the pill) up until then.

Thanks!
PS LJ wont let me add tags for some reason, sorry!
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 3 comments